0
shopping_cart
Cold, Flu & Allergy / Equate / Ibuprofen, Children's, 100 mg, Berry Flavored

Product ID: | 83976 |
---|---|
Brand: | Equate |
Item Name: | Ibuprofen, Children's, 100 mg, Berry Flavored |
Size: | 8 oz |
Current Price: | $ 7.99 |
Unit Price: | $1 / oz |
Description: | Compare to the active ingredient in Children's Motrin Berry Flavor. Help your kids feel better with Equate Children's Ibuprofen Oral Suspension Berry Flavor. This children's pain reliever and fever reducer provides 8 hours of relief from minor aches and pains due to the common cold flu sore throat headache and toothache. A nonsteroidal anti-inflammatory drug (NSAID) for children ages 2 to 11 years. This product is gluten free and contains no alcohol. Dosage cup included. |
Features: | FSAHSA |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.